I gained 16 kgs BEFORE RAI whilst on Carbimazole (MMI).
Nothing will stop the weight gain and most diet pills/shakes contain Iodine and are advised NOT to take them.
I worked out until it near killed me too and used to gain.
I have lost 4 kgs lately but that is because after RAI and TT and balancing my meds, my levels came stable and thats when the weight dropped.
But remember one thing..........
The weight BEFORE the gain is HYPER weight.
Not many go back to the weight they were before diagnosis.
I went from a size 10 to a 12 (aussie sizes) and yes, I got depressed and yes I cried....but then I realised that it was better to be a little overweight than to be dead.
Get your levels stable first before even thinking about weight loss.
Have you had antibody tests done for Graves?
I am in the exact same situation right now, and going for my rai screening in a few days. Can you please give me an update? I've gained 26 lbs in 4 months with intense exercise and I could really use some encouragement.
I think the people involved in this thread no longer participate in the forum. I think Smilerdeb said it all: when your levels stabilize, you will be able to lose weight. You may still have to TRY to lose it, but until your FT3 and FT4 levels are optimized for YOU (not just "in range"), you will find it very difficult to lose weight.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.